# SDR SWAA2012072606190

- Difficulty date: July 15, 2012
- Submitted: July 27, 2012
- Operation: Air carrier
- Aircraft: N478WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33989
- Aircraft time: 29,048 hours, 16,917 cycles
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Skin
- Part number: 6573782
- Condition: Cracked
- Location: Rt Horiz Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT HORIZONTAL STABILIZER LOWER CRACKED AT STA 129.50.  REMOVED AND REPLACED STABILIZER IAW SRM & MM.
